Medical Questions > Mens Health > Mens Conditions Forum

Mens Conditions Question

User Profile
I am very concerned regarding my low testosterone. I am a male in my thirties with no huge symptoms of low T in terms of decreased body hair or libido issues. However, following a vasectomy three years ago, my testosterone plummeted down in the 200 range and I experienced extreme fatigue and depression. I saw a urologist who prescribed Clomid. That treatment did not raise numbers, so I started replacement injection therapy after three weeks. The issue I am having now is that my testosterone goes up to 700-800 at the start of the injection, but then when I am due to inject again, has fallen to about 100 and I'm symptomatic. All labs have come back normal. I'm at a loss for why I am experiencing this at my young age, but always go back to wondering if testes could have been damaged from vasectomy. Urologist (who performed procedure and now treats me) says that could not have caused. I don't know what other treatments there are, or if I just have to live with my numbers like this


Did you find this post helpful?
|

User Profile
replied March 22nd, 2019
Mens Conditions Answer A64897
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Vasectomy doesnot cause low testosterone.
I would suggest you to have work up for Addison and pituitary insufficiency to sort out the underlying problem.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Must Read
Millions of men experience prostate problems every year. But what defines prostate enlargement and how does the prostate grow as it enlarges?...
What puts a man at risk of having an enlarged prostate? And what causes the prostate to grow in the first place? Answer your questions here....
An enlarged prostate rarely occur before a man is 40. Learn the signs and symptoms BEFORE they occur. And know when to seek help for bothersome symptoms....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Mens Conditions , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.